Subblock occurrences in signed digit representations

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)427-440
JournalGlasgow mathematical journal
Volume45
DOIs
Publication statusPublished - 2003

Projects

Asymptotic and Probabilistic Analysis of Algorithms

Haug, N. S. & Heuberger, C.

1/01/9931/01/15

Project: Research area

Concrete Mathematics: Fractals, Digital Functions, and Point Distributions (START Y96-MAT)

Brauchart, J., Teufl, E., Krön, B., Grabner, P., Schweitzer, G., Metz, V., Safer, T., Lamberger, M. & Steinsky, B.

1/10/9830/09/05

Project: Research project

Cite this